MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 5.0PDC
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Extubate (2402)
Date of Event 12/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, in 10 days of patient use an air leak occurred between the inflation line and the trach tube connection.The tube was removed and replaced.There was no patient injury.
 
Additional Manufacturer Narrative
One sample was received for evaluation.This product is used in treatment.An inflation/deflation test was performed and it was observed to deflate immediately.Visual inspection reveals broken inflation line at the flange connection but part of the inflation line is still attached.Product does not meet specifications.Reported event is not confirmed as related with the manufacturing process.Unit disposition is unknown.Failure was isolated to a broken inflation line, however no root cause was determined.The failure relates to the complaint event.During inflation test, air is applied through the valve on the flat pilot balloon to inflate the cuff and checked for 24 hours to make sure it is still inflated.Deflation test is performed and a vacuum system is applied through valve on the flat pilot balloon to remove the air of the cuff.All manufacturing controls were found effective to detect the reported failure mode.No corrective action is required at this time.Information has been added to the database and trends will continue to be monitored.(b)(6).If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,ci 32590
MX  32590
MDR Report Key7203737
Report Number8020889-2018-00010
Device Sequence Number13682316
Product Code JOH
UDI-Device Identifier20884522029121
UDI-Public20884522029121
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2022
Device Model Number5.0PDC
Device Catalogue Number5.0PDC
Device Lot Number17A0617JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2018
Initial Date Received by Manufacturer 12/22/2017
Supplement Date Received by Manufacturer04/05/2018
Initial Report FDA Received Date01/18/2018
Supplement Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;